# SDR F3LA200700363

- Difficulty date: December 5, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 22,815 hours, 10,141 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Lock Tab
- Condition: Failed
- Location: Nr 2 Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED NR 2 ENG AFT MOUNT INBD LWR LOCKING TAB THAT SECURES BOLT FROM ROTATING BLOWN OUT OF ITS SECURING POSITION TO PREVENT BOLT FROM ROTATING.  REMOVED AND REPLACED BEARING AT RIB 10 IAW MM 54-51-17-000-003 AND MM 54-51-17-400-003, STEPS 1-4.
